# SDR SWIA972264

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 14,853 hours, 19,738 cycles
- Engine: Pwa PW118B
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Cone
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF AURAL WARNING TRIM WITH TRIM IN GREEN ARC.  ABORTED TAKEOFF.  FOUND BROKEN WIRE FOR RIGHT HAND SENSOR AT TAIL CONE.  RECONNECTED PER WIRING MANUAL 20-21-00 AND CHECKED RIGGING OF RIGHT HAND SENSOR PER MM 27-32-00.  OPS CHECK GOOD.
